Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Dry dace, lip, chin, taking cetaphil, vaseline. What is wrong?

I have been getting dryness in parts of my face from the lower lip , chin and now both sides of my chin. I m experiencing this every morning which started autumn last year. I was given cetaphil which I use daily. However, cetaphil only helps for a few minutes and those parts get dry again. I used vaseline which helped me a lot but aggravated my dust allergies. I tried using natural oils like sweet almond oil combined with calendula oil and it s still not working. I ve seen a dematologist before but she doesn t seem to know what to do with me and has prescribed expensive lotions, like Exomega to treat this problem. What could possibly be wrong?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi ! Thanks for writing . First stop all the cream you are using. Avoid too hot or too cold temprature. If that part skin pores are block give steam to your face and clean it. If vaseline help apply it and cover your face when you go outside . Just to keep your skin pores open. Take antiallergy pills too. If problem remain same do consult your dermatologist. Take care. Bye.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor